# SDR RYN2008F00011

- Difficulty date: August 6, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO BUD.  FLIGHT CREW ADVISED THAT THE LT NR 1 WINDSHIELD IS CRACKED ALONG THE LOWER SECTON OF THE WINDOW.  WAITING FOR PARTS.  OPEN.  (S)
